Volume 13, Issue 2 (10-2018)                   IJMSI 2018, 13(2): 111-132 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rahimkhani P, Ordokhani Y, Babolian E. A Numerical Scheme for Solving Nonlinear Fractional Volterra Integro-Differential Equations. IJMSI. 2018; 13 (2) :111-132
URL: http://ijmsi.ir/article-1-868-en.html

In this paper, a Bernoulli pseudo-spectral method for solving
nonlinear fractional Volterra integro-differential equations is considered.
First existence of a unique solution for the problem under study is proved.
Then the Caputo fractional derivative and Riemman-Liouville fractional
integral properties are employed to derive the new approximate formula
for unknown function of the problem. The suggested technique transforms
these types of equations to the solution of systems of algebraic equations.
In the next step, the error analysis of the proposed method is investigated.
Finally, the technique is applied to some problems to show its validity and

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb